# SDR UPS07450296

- Difficulty date: July 2, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND AT BS 840 RT SIDE S10R TENSION TIE ATTACHED FRAME DOUBLER CRACK LOCATED AT NO.4 FASTENER HOLE THROUGH THICKNESS RUNNING O/B DIRECTION, CRACK LENGTH 0.060" APPROX.  M/D BS 840 RT SIDE FRAME DOUBLER THROUGH FRAME TENSION TIE AND STEEL PLATE HOLE OVERSIZED AT FASTENER INSTALLED AS PER UPS EO B747-5310-23715 APP D AND C.
